# SDR DXTA2018122001806

- Difficulty date: December 19, 2018
- Submitted: December 24, 2018
- Operation: Air carrier
- Aircraft: N663QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605263
- Aircraft time: 13,591 hours, 10,906 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Panel
- Part number: 99125501
- Part serial: 00121
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: LD
- How discovered: L
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT MLG LANDING GEAR EXTENSION DID NOT EXTEND - LEFT GEAR DIDN'T EXTEND, ROTARY TEST SUGGESTED A LIGHT FAILURE, CHECK LIST REQUIRED USE OF EMERGENCY EXTENSION PROCEDURES WHICH WE PREFORMED. //SIGNOFF// APPLIED POWER TO ACFT, FOUND LH LANDING GEAR GREEN ANNUNCIATOR
CAPSULE NOT SEATED IN RECEPTACLE, FOUND LH LANDING GEAR GREEN ANNUNCLATOR TO ILLUMINATE WHEN RESEATED. CAPSULE WILL NOT LOCK IN PLACE. RESET EMERGENCY GEAR / BRAKE PNUEMATIC BOTTLE LEVER. SERVICED EMERGENCY GEAR / BRAKE PNUEMATIC BOTTLE NITROGEN. REMOVED UNSERVICEABLE LANDING GEAR CONTROL PANEL. INSTALLED A NEW LANDING GEAR CONTROL PANEL. JACKED ACFT, CYCLED LANDING GEAR
10 TIMES. BLED AIR FROM HYD RESERVOIR. OPERATIONAL CHECK WAS FOUND TO BE SATISFACTORY. ACCOMPLISHED REF: CE560XL MM 12-13-01 AND 32-30-01.
